Tokyo Journal of Mathematics

Time Reversal of Random Walks in $\mathbf{R}^d$

Hiroshi TANAKA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 13, Number 2 (1990), 375-389.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270132268

Digital Object Identifier
doi:10.3836/tjm/1270132268

Mathematical Reviews number (MathSciNet)
MR1088238

Zentralblatt MATH identifier
0734.60075

Citation

TANAKA, Hiroshi. Time Reversal of Random Walks in $\mathbf{R}^d$. Tokyo J. Math. 13 (1990), no. 2, 375--389. doi:10.3836/tjm/1270132268. https://projecteuclid.org/euclid.tjm/1270132268


Export citation